Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A partition theorem for pairs of finite sets
HTML articles powered by AMS MathViewer

by Thomas Jech and Saharon Shelah PDF
J. Amer. Math. Soc. 4 (1991), 647-656 Request permission

Abstract:

Every partition of ${[{[{\omega _1}]^{ < \omega }}]^2}$ into finitely many pieces has a cofinal homogeneous set. Furthermore, it is consistent that every directed partially ordered set satisfies the partition property if and only if it has finite character.
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 4 (1991), 647-656
  • MSC: Primary 03E05; Secondary 03E35, 04A20, 05D10
  • DOI: https://doi.org/10.1090/S0894-0347-1991-1122043-8
  • MathSciNet review: 1122043